Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Suffering from fungal infection. Itchy groin parts, red spots spreading. Applied quadriderm. Not cured. What to do?

HI, for the last Two Years I am suffering from fungal infection . I have taken lot s of Medicine & it feel relax when started to taken medicine and once it stops again it starts & I have applied creams like D K Gel, Quadredrum etc. My itching at the groins is not lessening. It looks reddish round spot and spreading day by day. I have taken lots of medicine and but no effect. Kindly help why it has occurred and how to get rid of it. Please advise on my mail id YYYY@YYYY
Asked On : Thu, 17 May 2012
Answers:  1 Views:  580
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response

Thanks for writing to us.
Recurrent fungal infections are suggestive of an inadequate treatment. You need to have oral anti fungal agents like fluconazole or griseofulvin after a proper examination by your dermatologist. Following a healthy hygienic routine will also decrease recurrences.
I hope this information has been both informative and helpful for you.


Dr. Rakhi Tayal
Answered: Thu, 17 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor